Robust stabilization of uncertain discrete time systems with state delay

Jason Sheng-Hon Tsai, Chien Yu Lu, Te Jen Su, Gwo Jia Jong

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we first deal with the robust stability of uncertain linear discrete time systems. The parameter uncertainties are unknown but are norm-bounded, and the system involves state time delay. Moreover, we extend the introduced theory to discuss the robust stabilization of uncertain linear discrete time systems. The presented results are given in terms of linear matrix inequalities. An example demonstrates the effectiveness of the proposed approach.

Original languageEnglish
Pages (from-to)2404-2405
Number of pages2
JournalProceedings of the American Control Conference
Volume3
Publication statusPublished - 2002

Fingerprint

Linear matrix inequalities
Time delay
Stabilization
Robust stability
Uncertainty

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Cite this

@article{4dc1aaac8d4649f48c55129b046ff04f,
title = "Robust stabilization of uncertain discrete time systems with state delay",
abstract = "In this paper, we first deal with the robust stability of uncertain linear discrete time systems. The parameter uncertainties are unknown but are norm-bounded, and the system involves state time delay. Moreover, we extend the introduced theory to discuss the robust stabilization of uncertain linear discrete time systems. The presented results are given in terms of linear matrix inequalities. An example demonstrates the effectiveness of the proposed approach.",
author = "Tsai, {Jason Sheng-Hon} and Lu, {Chien Yu} and Su, {Te Jen} and Jong, {Gwo Jia}",
year = "2002",
language = "English",
volume = "3",
pages = "2404--2405",
journal = "Proceedings of the American Control Conference",
issn = "0743-1619",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

Robust stabilization of uncertain discrete time systems with state delay. / Tsai, Jason Sheng-Hon; Lu, Chien Yu; Su, Te Jen; Jong, Gwo Jia.

In: Proceedings of the American Control Conference, Vol. 3, 2002, p. 2404-2405.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Robust stabilization of uncertain discrete time systems with state delay

AU - Tsai, Jason Sheng-Hon

AU - Lu, Chien Yu

AU - Su, Te Jen

AU - Jong, Gwo Jia

PY - 2002

Y1 - 2002

N2 - In this paper, we first deal with the robust stability of uncertain linear discrete time systems. The parameter uncertainties are unknown but are norm-bounded, and the system involves state time delay. Moreover, we extend the introduced theory to discuss the robust stabilization of uncertain linear discrete time systems. The presented results are given in terms of linear matrix inequalities. An example demonstrates the effectiveness of the proposed approach.

AB - In this paper, we first deal with the robust stability of uncertain linear discrete time systems. The parameter uncertainties are unknown but are norm-bounded, and the system involves state time delay. Moreover, we extend the introduced theory to discuss the robust stabilization of uncertain linear discrete time systems. The presented results are given in terms of linear matrix inequalities. An example demonstrates the effectiveness of the proposed approach.

UR - http://www.scopus.com/inward/record.url?scp=0036346447&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036346447&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 2404

EP - 2405

JO - Proceedings of the American Control Conference

JF - Proceedings of the American Control Conference

SN - 0743-1619

ER -